# SDR QXEA0202052

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,378 hours, 2,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 465507
- Part serial: MAL0149
- Condition: Failed
- Location: Zone 700
- Part time: 2,378 hours, 2,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AFTER TAKE-OFF AND THE GEAR WAS SELECTED UP, THE RIGHT MAIN GEAR SHOWED UNSAFE WITH AN AMBER DOOR LIGHT FOR ABOUT 20 SECONDS. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR. THE # 2 HYDRAULIC SYSTEM WAS BLED AND OPERATIONAL AND LEAK CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
